# SDR AWXA9900061

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546575518
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1138, WL 262, RBL 26.5 FORWARD SIDE OF FRAME, THE FRAME IS CRACKED IN THE RADIUS.  REMOVED CRACKED ANGLE, FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-30-2, SRM 51-40-3, BAC 5602, SRM 51-40-3, SRM 51-10-2, AND SRM 55-10-6.
